Originally Posted by janewhite1
If it seems like most of the reflux is happening at night, then it might indeed help to take it either before bed or before dinner.
Thanks for your reply, i have never really felt when i reflux, i donít get heartburn etc.. The only thing i have is a burning sensation in my throat / roof of mouth, does that sound normal for LPR?
my gp thought it was that and now i have seen an ent surgeon who has looked in my throat, he said itís very red and all the usual tell tale signs of LPR, so i am happy that i now know its that.
the only thing is i never used to think it was that but i just didnít know what else, i think the main reason was because the ppi drugs had no effect so i guessed it must not be reflux, my surgeon said the ppi drugs on their own probably wonít make much difference to your throat which is reassuring.
can anyone with experience of LPR tell me when you have the same symptoms i have, would you know when you have refluxed, what i feel it and tell its that or does it just happen without me realising? Only asking because i cant ever think of any times where i have thought i can sence i am refluxing etc, which also confuses me.
I drink a lot of coffee with brown sugar during my day, i read that coffee isnt good for LPR, i have stopped coffee for a bit and have noticed a reduction in the burning, im not sure if this is directly linked to the coffee, or the gaviscon advance which i have just started taking, recommended by my ent surgeon.
as for the ppi drugs, i had stopped taking them altogether a few weeks back as i hadn't noticed they were doing anything at all, maybe the whole time i was taking them i would have been best of a night as i was asking above, i had always taken them first thing in the morning which is fine i guess if you have stomach issues, but i was thinking the other day that maybe in my case id be best an hour before i go to bed so it shuts of the amount of acid darning the night. i can only assume this is probably the time when the acid is getting to my throat / mouth.
I had also read bad things about ppi drugs online which also made me want to stop using them, such things as it can increase the chances of getting other viruses in your stomach, can cause weight gain / sickly feeling, can also make the issue worse once you stop taking them.
I donít know if any of this holds any truth?